# SDR GTIA20120511417

- Difficulty date: May 11, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 21,548 hours, 10,338 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE.  SERVICED R4 DOOR ASSIST ACC IAW AMM 52-10-00-614-001.
